# SDR SWAA071863

- Difficulty date: April 14, 2007
- Submitted: April 18, 2007
- Operation: Air carrier
- Aircraft: N337SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23959
- Aircraft time: 62,596 hours, 57,181 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND FWD CABIN EMERGENCY EXIT LIGHTS DIM WITH SWITCH IN OFF POSITION.  REMOVED AND REPLACED BATTERY PACKS AND BATTERY CHARGER PER MM.
